# SDR EE4Y2023041017576

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N934QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000034
- Aircraft time: 32,906 hours, 20,118 cycles
- System (JASC): 7100 · Powerplant System
- Part: Inlet
- Part number: 3411010509
- Part serial: 0188001
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION, WERE FOUND 10 EA. DENTS INLET COWL INNER BARREL PERFORATED SKIN. THE LARGEST DENT MEASURS 2.051" (L) X 0.533" (W) X 0.012" (DEPTH). THE DEEPEST DENT MEASURES 0.445" (L) X 0.328" (W) X 0.017" (DEPTH). DENT CLOSEST TO AFT EDGE IS 3.573" FROM AFT EDGE. WERE REPAIRED FOLLOWING REPAIR INSTRUCTIONS UNDER ETD2023-190-001945 REV / AND CV23-00972 APPROVED BY COLLINS AEROSPACE.
